# SDR DALA14028379223

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,529 hours, 25,619 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RETRACT ACTUATOR INBD SUPPORT BUSHING BOSS, CORROSION PITS ON INBD LOWER SURFACE NEAR EDGE.  MACHINED ACTUATOR IAW CARD 5740-01140-0101.
